Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 9:39 PM CDT for Anderson County, Franklin County, Kansas. It was in force for 21 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 9:39 PM CDT (02:39 UTC)
- Expired
- Apr 26, 2016, 10:00 PM CDT
- In force
- 21 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Anderson County, KS, Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 9:45 PM CDT | TSTM WND DMG | 2 Wsw Rantoul, KS | 4 INCH DIAMETER LIMBS SNAPPED. |
| Apr 26, 9:47 PM CDT | HAIL 1 | 1 E Ottawa, KS | |
| Apr 26, 9:47 PM CDT | HAIL 1 | 1 E Ottawa, KS | |
| Apr 26, 9:48 PM CDT | HAIL 1.5 | 2 Ne Ottawa, KS | |
| Apr 26, 9:48 PM CDT | HAIL 1.5 | 2 Ne Ottawa, KS | |
| Apr 26, 10:00 PM CDT | TSTM WND DMG | 5 Ne Princeton, KS | 5 INCH MAPLE TREE LIMB BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 8:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
932
WUUS53 KTOP 270239
SVRTOP
KSC003-059-270300-
/O.NEW.KTOP.SV.W.0070.160427T0239Z-160427T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
939 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 937 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OTTAWA TO NEAR GARNETT...MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...SPOTTERS REPORTED 70 MPH WINDS IN OTTAWA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
OTTAWA...WELLSVILLE...GREELEY...LANE AND RANTOUL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 186 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3824 9511 3858 9523 3866 9527 3874 9514
3874 9506 3867 9507 3826 9506
TIME...MOT...LOC 0237Z 242DEG 34KT 3864 9527 3828 9520
HAIL...1.00IN
WIND...70MPH
$$
GDP2 follow-up statements
871
WWUS53 KTOP 270252
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
952 PM CDT TUE APR 26 2016
KSC003-059-270300-
/O.CON.KTOP.SV.W.0070.000000T0000Z-160427T0300Z/
FRANKLIN-ANDERSON-
952 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN FRANKLIN AND NORTHEASTERN ANDERSON COUNTIES...
AT 951 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WELLSVILLE TO NEAR GREELEY...MOVING NORTHEAST AT
35 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED PING PONG BALL SIZE
HAIL JUST EAST OF OTTAWA AT 947 PM .
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WELLSVILLE AND RANTOUL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 186 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3824 9511 3858 9523 3866 9527 3874 9514
3874 9506 3867 9507 3826 9506
TIME...MOT...LOC 0251Z 240DEG 32KT 3869 9516 3834 9509
HAIL...1.50IN
WIND...70MPH
$$
GDP537
WWUS53 KTOP 270302
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1002 PM CDT TUE APR 26 2016
KSC003-059-270311-
/O.EXP.KTOP.SV.W.0070.000000T0000Z-160427T0300Z/
FRANKLIN-ANDERSON-
1002 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH OTHER THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3824 9511 3858 9523 3866 9527 3874 9514
3874 9506 3867 9507 3826 9506
TIME...MOT...LOC 0300Z 242DEG 34KT 3869 9516 3834 9509
$$
GDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:35 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 26, 6:35 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 635 PM CDT TUE APR 26 2016 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Wednesday) Issued at 327 PM CDT TUE APR 26 2016 This afternoon an outflow boundary extended from south of Iola, KS and extended northwest to Salina, then to the surface low near Elsworth, KS. MLCAPES along and south of the outflow boundary were approaching 4000 J/KG. Thunderstorms were beginning to develop north of the boundary and may not be surface based at this time but the MLCAPE continues to increase north of the OFB, so I expect these storms to become surface based. There was a pacific front extending from the surface low, south-southwest into northwest OK. A dryline extended from northwest OK, due south along the the OK/TX PNHDL border. A couple of supercell thunderstorms have developed southwest of OK, south-southwest into north central OK. These storms will move north-northeast into south central KS. Additional supercells will develop along the pacific front across central KS and along the OFB. Any discrete supercell late this afternoon and evening will cause large hail, damaging wind gusts and possible tornadoes. The Upper low across eastern AZ and western NM will lift northeast into western KS Tonight. The large scale ascent ahead of the trough will cause additional widespread thunderstorms which will evolve into a squall line or MCS through the night across the CWA. Expect the hazards to become more of a damaging wind and large hail. I cannot rule out some brief meso vortices tornadoes within the squall line. Flash flooding may become a problem as individual storm updrafts may train over the same area. Wednesday, The severe thunderstorms should move out of the area during the early morning hours of Wednesday. Thunderstorms may redevelop Wednesday afternoon hours behind the front, due to the cold core upper low moving just north of the CWA. Some of the storms during the afternoon may be strong and produce hail and gusty winds. Highs Wednesday will be in the mid 60s to lower 70s. .LONG TERM...(Wednesday Night through Tuesday) Issued at 327 PM CDT TUE APR 26 2016 For the mid and extended range forecasts, a wet pattern will likely continue heading into Friday and the weekend after a lull in activity on Thursday as the upper low becomes barotropic over the Northern Plains into the Upper MS Valley and begins to fill and eventually transition into an open wave. Shortwave ridging advects over the region on Thursday daytime frame into Friday keeping northeastern KS dry. Yet another upper low in a series of upper level lows digs into the Southern Rockies late Friday and kick out a lead shortwave into the Central Plains. This will initially help to begin to draw moisture back north again. However, the associated upper level low doesn't really deepen until Saturday which will bring increased rain and thunderstorm chances. Severe activity could be possible Saturday afternoon into the evening as stronger moisture advection increases along with favorable 0-6km shear of around 50kts and increasing instability with steep mid level lapse rates in the range of 7 to 8 C/km overlay the area. Into the day Sunday, this upper low will go though its complete evolution much like the current upper low and transition into an open wave as it advects over the Ohio Valley. Hard to believe, but yet another upper low is currently progged to be over the Desert Southwest late in the period. This could bring several minor shortwaves that cause mainly rain as significant severe parameters right now don't appear to be in place. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 635 PM CDT TUE APR 26 2016 Timing of precip is the main challenge. Trends would suggest several hours of potential storms with IFR impacts in rain the main concerns. Upper system pushing east should bring downward/drying trends toward 10Z however. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...Gargan LONG TERM...Drake AVIATION...65
Hazardous weather outlook, Apr 26, 8:59 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 859 PM CDT TUE APR 26 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-280200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 859 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL LIKELY PERSIST FOR MUCH OF THE AREA THROUGH THE EVENING AND DIMINISH SOMEWHAT OVERNIGHT. THERE REMAINS SOME POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND SOUTHEAST OF INTERSTATE 335 INTO THE EARLY MORNING HOURS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS. AREAS OF HEAVY RAIN WILL CONTINUE AND POSE A FLASH FLOOD AND RIVER FLOOD THREAT THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE POSSIBLE. SOME SEVERE POTENTIAL WILL EXIST ON SATURDAY AFTERNOON AS ANOTHER SYSTEM AFFECTS THE REGION. FLOODING OF SOME CREEKS AND RIVERS MAY CONTINUE INTO THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN MAINLY EAST CENTRAL KANSAS UNTIL AROUND 2 AM. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Apr 26, 8:46 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN 2 E DOVER 38.96N 95.90W
04/26/2016 M4.15 INCH SHAWNEE KS TRAINED SPOTTER
&&
KCLocal storm report, Apr 26, 8:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FLOOD WILLIAMSTOWN 39.06N 95.33W
04/26/2016 JEFFERSON KS EMERGENCY MNGR
HIGHWAY 24 JUST EAST OF WILLIAMSTOWN IS CLOSED DUE TO
WATER OVER THE ROAD. RELAYED FROM THE EMERGENCY MANAGER.
&&
BAERGLocal storm report, Apr 26, 8:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 7 W BURLINGTON 38.19N 95.87W
04/26/2016 E1.00 INCH COFFEY KS EMERGENCY MNGR
&&
BAERGLocal storm report, Apr 26, 8:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HEAVY RAIN 3 SW DOVER 38.93N 95.98W
04/26/2016 E4.95 INCH WABAUNSEE KS PUBLIC
AS OF 830PM
&&
BAERGLocal storm report, Apr 26, 9:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST COFFEY COUNTY AIRPORT 38.30N 95.73W
04/26/2016 M61 MPH COFFEY KS AWOS
&&
PHILLIPSLocal storm report, Apr 26, 9:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
912 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 8 SW WILLIAMSBURG 38.40N 95.57W
04/26/2016 E1.00 INCH COFFEY KS STORM CHASER
QUARTER SIZE HAIL AND WINDS TO AROUND 60 MPH ESTIMATED ON
I-35.
&&
COMITTThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:13 PM CDT | Special Weather Statement | TOP | Douglas, Osage | 32 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 15 min |
| Apr 26, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 49 min |
| Apr 26, 7:28 PM CDT | Areal Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 6 hr |
| Apr 26, 7:42 PM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson | 93 min |
| Apr 26, 8:04 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Shawnee | 9 hr |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 38 min |
| Apr 26, 8:08 PM CDT | River Flood Warning | TOP | Wabaunsee | 26 hr |
| Apr 26, 8:12 PM CDT | Flash Flood Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 3 hr |
| Apr 26, 8:15 PM CDT | Flash Flood Warning | TOP | Lyon | 3 hr |
| Apr 26, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 28 min |
| Apr 26, 9:03 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 42 min |
| Apr 26, 9:33 PM CDT | River Flood Warning | TOP | Lyon, Osage | 29 hr |
| Apr 26, 10:01 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Jefferson | 4 hr |
| Apr 26, 10:01 PM CDT | River Flood Warning | TOP | Jackson, Shawnee | 23 hr |
| Apr 26, 10:39 PM CDT | Areal Flood Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 6 hr |
| Apr 26, 10:50 PM CDT | River Flood Warning | TOP | Osage | 23 hr |
| Apr 26, 10:59 PM CDT | River Flood Warning | TOP | Shawnee | 23 hr |
| Apr 26, 11:11 PM CDT | Areal Flood Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 6 hr |
| Apr 26, 11:15 PM CDT | Areal Flood Warning | TOP | Lyon | 6 hr |
| Apr 27, 1:29 AM CDT | Areal Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Apr 27, 2:25 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey | 2 hr |
| Apr 27, 2:41 AM CDT | River Flood Warning | TOP | Franklin, Osage | 43 hr |
| Apr 27, 4:26 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more | 8 hr |
| Apr 27, 6:39 AM CDT | River Flood Warning | TOP | Lyon | 33 hr |
| Apr 27, 6:39 AM CDT | River Flood Warning | TOP | Lyon | 54 hr |
| Apr 27, 8:18 AM CDT | River Flood Warning | TOP | Anderson, Franklin | 31 hr |
| Apr 27, 9:53 AM CDT | River Flood Warning | TOP | Lyon | 46 hr |
| Apr 27, 12:33 PM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage, Wabaunsee | 6 hr |
| Apr 27, 1:41 PM CDT | Special Weather Statement | TOP | Shawnee | 34 min |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson | 41 min |
| Apr 27, 2:07 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 38 min |
| Apr 27, 2:22 PM CDT | Special Weather Statement | TOP | Jefferson, Shawnee | 53 min |
| Apr 27, 2:28 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson, Shawnee | 47 min |
| Apr 27, 2:59 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 31 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 30 min |
| Apr 27, 3:52 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 24 hr |
| Apr 27, 3:52 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 39 hr |
| Apr 27, 6:31 PM CDT | Areal Flood Warning | TOP | Lyon, Osage, Wabaunsee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.